# SDR 97FDEA00399

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 2251
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUT PLATE HOLE TO EDGE OF FLOORBEAM BS 400, RBL 35 FWD SIDE OF BEAM.  CUT OUT CORROSION AND INSTALLED FLOORBEAM REPAIR PER 53-10-01.
